Jump to content

Mundtaubheitsgefühl durch Neotigason????


sama1803
 Share

Recommended Posts

Halo alle Zusammen!

Undzwar habe ich eine Frage ,ich nehme seit fast2Wochen Neotigson nun hab ich seit ca 3Tagen das gefühl als wenn meine Zunge u Mundraum trocken und betäubt ist!Und immer so ein süßlichen Geschmack!Und ab u zu Übelkeit für kurze Zeit!

Ist das normal?

Ist ein sehr unangenehmes Gefühl!

Lg Sandra

Link to comment
Share on other sites


Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

Willkommen

Willkommen in der Community für Menschen mit Schuppenflechte und Psoriasis arthritis. Ohne Werbung, ohne Tracking, aber mit ganz viel Herz 💛

×
×
  • Create New...

Important Information

We have placed cookies on your device to help make this website better. You can adjust your cookie settings, otherwise we'll assume you're okay to continue.